MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a home care nurse found a tub leaking above the filter of a smiths medical administration set.There was no direct harm to the patient.Tubing retained in patient's home at this time.If needed for further investigation, hpt can make arrangements with patient to retrieve tubing.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10126045
Report Number3012307300-2020-05560
Device Sequence Number3536448
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2024
Device Model Number7000
Device Catalogue Number21-7036-01
Device Lot Number3855114
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1